# SDR USAA2012062900006

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 65,079 hours, 43,663 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 6546921528ME
- Part serial: BN32
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - FORWARD CARGO DOOR, FORWARD EDGE STOP FITTING (2ND ONE UP FROM THE BOTTOM) IS CRACKED.  REPLACED FORWARD CARGO DOOR, FORWARD EDGE STOP FITTING (2ND ONE UP FROM THE BOTTOM) IAW TASK CARD 03C20852008.
